# SDR MALA000728

- Difficulty date: November 18, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEVERAL DENTS ON RT FUSELAGE BEHIND THE ICE SHELD AT APPROX. STA 350 AND SL 1634.  REFER TO CELSIUS TASK CARD 2522, W/O 19036.  MAINTENANCE FOUND DENTS OUT OF ALLOWABLE LIMIT REF SAAB SRM 51-10-10 LESS THAN 4 XL AND 51-10-10 DENT TYPE 1 AREA 2, NDTPERFFVNDT006EC. NO CRACKS NOTED.  MAINTENANCE REPAIRED DENTS, FOR CORRECTIVED ACTION AND DETAIL SEE IPM 12 FORM. REPAIR COVERED AREA DAMAGE DISCREPANY FROM W/O 19036, TASK 2523.
